| Catalog Number |
342-10-709 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Muscle/Tendon Damage (4532)
| Date of Event |
04/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to patient fell in the shower and ripped open the operative knee.Doctor did an i&d and replaced the poly with the same thickness.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2020-00648; 342-12-706, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.